Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

High blood pressure during the day, dizziness, nausea on waking up. Treatment for symptoms?

Hi, I am 58, female, and have high blood pressure off and on during the day but while in bed before sleep and before getting out in the morning my b/p is normal. With in 15 minutes of getting up from bed I am dizzy, light headed, nauseated, miserable. I don t feel hungry or thirsty just a motion sickness like feeling. Please help.
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response

Welcome to HCM,

If you have high BP it should be treated, you can record BP at various time and supine , sitting, and standing position.

If BP is > 160/90 mm Hg your treating doctor may start low dose anti hypertensive.

Other possible way to know exact range of BP is ambulatory blood pressure monitoring.

Your symptoms like dizziness may or may not be related to BP also get a ENT check up to see if there is any otogenic vertigo.

In the mean time you can reduce salt intake and if possible take regular walking .

Take care.

Good Luck
Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor